Invariant harmonic unit vector fields on the oscillator groups
Czechoslovak Mathematical Journal, Tome 69 (2019) no. 4, pp. 907-924
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We find all the left-invariant harmonic unit vector fields on the oscillator groups. Besides, we determine the associated harmonic maps from the oscillator group into its unit tangent bundle equipped with the associated Sasaki metric. Moreover, we investigate the stability and instability of harmonic unit vector fields on compact quotients of four dimensional oscillator group $G_1(1)$.
We find all the left-invariant harmonic unit vector fields on the oscillator groups. Besides, we determine the associated harmonic maps from the oscillator group into its unit tangent bundle equipped with the associated Sasaki metric. Moreover, we investigate the stability and instability of harmonic unit vector fields on compact quotients of four dimensional oscillator group $G_1(1)$.
DOI :
10.21136/CMJ.2019.0538-17
Classification :
53C25, 53C43
Keywords: harmonic vector field; harmonic map; oscillator group
Keywords: harmonic vector field; harmonic map; oscillator group
@article{10_21136_CMJ_2019_0538_17,
author = {Xu, Na and Tan, Ju},
title = {Invariant harmonic unit vector fields on the oscillator groups},
journal = {Czechoslovak Mathematical Journal},
pages = {907--924},
year = {2019},
volume = {69},
number = {4},
doi = {10.21136/CMJ.2019.0538-17},
mrnumber = {4039609},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0538-17/}
}
TY - JOUR AU - Xu, Na AU - Tan, Ju TI - Invariant harmonic unit vector fields on the oscillator groups JO - Czechoslovak Mathematical Journal PY - 2019 SP - 907 EP - 924 VL - 69 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0538-17/ DO - 10.21136/CMJ.2019.0538-17 LA - en ID - 10_21136_CMJ_2019_0538_17 ER -
%0 Journal Article %A Xu, Na %A Tan, Ju %T Invariant harmonic unit vector fields on the oscillator groups %J Czechoslovak Mathematical Journal %D 2019 %P 907-924 %V 69 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0538-17/ %R 10.21136/CMJ.2019.0538-17 %G en %F 10_21136_CMJ_2019_0538_17
Xu, Na; Tan, Ju. Invariant harmonic unit vector fields on the oscillator groups. Czechoslovak Mathematical Journal, Tome 69 (2019) no. 4, pp. 907-924. doi: 10.21136/CMJ.2019.0538-17
Cité par Sources :